

## ICANN PUBLIC MEETING BLOCK SCHEDULE

## ICANN76 Community Forum | 11 - 16 March 2023 | DRAFTv1.1

	DAY 1	DAY 2	DAY 3	DAY4	DAY 5	DAY 6
Time/Block	Sat, 11 Mar	Sun, 12 Mar	Mon, 13 Mar	Tue, 14 Mar	DNSSEC Workshop Wed, 15 Mar	Thu, 16 Mar
BLOCK 1 9:00-10:00 60 min			Welcome Ceremony	ICANN Board and GNSO Council	ICANN Board and ccNSO	ICANN Board and ASO
10:00-10:30	Break	Break	Break	Break	Break	Break
BLOCK 2 <b>10:30-12:00</b> 90 min			Q&A with ICANN org Executive Team	ICANN Board and CPH	Plenary (TBD)	ICANN Public Forum
<b>12:00-13:15</b> 75 min	Board Workshop unch Break  Internal SO/AC Work		Lunch Break	Lunch Break	Lunch Break	Lunch Break
BLOCK 3 1 <b>3:15-14:30</b> 75 min	Bilateral Me     Outreach		ICANN Board and ALAC (1330-1430)	Geopolitical Forum	GNSO Council GAC Communiqué	Wrap-ups
14:30-15:00	Break	Break	Break	Break	Break	Break
BLOCK 4 <b>15:00-16:00</b> 60 min			ICANN Board and NCSG	ICANN Board and CSG	GNSO Council GAC Communiqué	ICANN Board Meeting
16:00-16:30	Break	Break	Break	Break	Break	Break
BLOCK 5 16:30-17:30 60 min			ICANN Board and RSSAC	ICANN Board and GAC	ICANN Board and SSAC (GAC Communiqué Cont.)	Closing Cocktail